Low Dose Aspirin (81 mg)SKU
Reliable relief from headache, fever, and muscular pain and discomfort, or as recommended by your doctor. Compare to the active ingredients found in Bayer® Aspirin.
25 quantity. Individually wrapped; 1 tablet per packet
OTC Medication Supplemental Information: Aspirin 81 mg
Bayer is a registered trademark of Bayer Healthcare LLC.
Aspirin is not for everyone. Talk to your doctor about risks of taking OTC medications.